# SDR GAIA05040OP

- Difficulty date: December 22, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9A
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil Filter
- Condition: Bypassing
- Location: Nr 3 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, DURING FLIGHT VIBRATION AND NOISE FOLLOWED BY OIL FILTER BYPASS LIGHT ON NR 3 ENGINE.  NR 3 EINGINE SHUTDOWN AND ENGINE WINDMILLING PROCEDURE FOLLOWED (OIL FILTER BYPASS LIGHT WENT OUT BELOW 25 PERCENT, N2) NOTE: ENGINE WINDMILLED FOR 38 MIN AT 20 PSI.  FLIGHT CONTINUED, WHERE LANDING WAS MADE WITHOUT INCIDENT.  (K)
